Reply To: die-of causing skin problems

Home The Candida Forum Candida Questions die-of causing skin problems Reply To: die-of causing skin problems

#107692

eskimo_pup
Member
Topics: 41
Replies: 78

Able900;46201 wrote:
EP, apparently the only way you’re going to cut down on the toxins causing your problem is to cut down on the amount of S. boulardii. How many billions a day are you taking?

Able

Thanks Able,

I am only taking a half dose of what i read was recommended as i wanted to build it up gradually, i take one tablet a day which is 250mg or 4.5 billion strength.

I also drink about 2-4 large glasses kefir a day [about a litre and i like mine really sour], 200g of kasha/roasted buckwheat a day, about 5-10 pure buckwheat crackers a day and the occasional portion pure buckwheat noodles maybe once every two weeks.

I can feel the effects of the kefir and prebiotics but if i cut down i’ll have a very sparse diet.

I’m also taking 1 probiotic tablet of megafood megaflora which i cut down from 2 in anticipation of die-off from boulardii.

I’m also starting to feel groggy and fuzzy in the head but can’t find a supplier in the uk or on i-herb for candidate as recommended for headaches. Burning muscle pain is also back but this is a constant symptom when experiencing die-off for me.

I get in a sauna about 2-3 times a week.

Would appreciate your thoughts.